Posted 6/10/2015 4:07 PM (GMT -7)
I have been in pain management for several years. And I have been on some form of long acting pain meds along with break through meds for a few years now. I usually take both either a little while before bed time, or right before, and I always wake up feeling like I'm in withdrawal. I absolutely hate this feeling! I take one of my long acting and one of my short acting as soon as I wake up, but it takes any where from half an hour to an hour before they kick and I feel better. Which really sucks when you need to get up and go to work! Between this and the terrible paiin, I can't move for a while! I can never just wake up and get moving like I used to. Is this normal to feel these withdrawals when you are on these type of meds? Is there anything that can be done to prevent this?!
I hate that I am physically dependent on these meds, and have tried going off of them several times over the years. I tapered down and then stayed off them anywhere from 1-3 weeks. But the pain was just too unbearable! I am working on getting various treatments to reduced the various types of pain, and ultimately hope that one day I can go off them, or at least greatly reduce them. But in the meantime, I would love to find a way to at least reduce how crappy they make me feel, especially in the mornings! Just want to mention that I do take them exactly as directed.